How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42791
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I was diagnosed with primary less than a week ago and

Customer Question

Hi, I was diagnosed with primary syphilis less than a week ago and received a penicillin injection. 5 days later and I am still feeling pretty sick. Big loss of appetite, fever, chills, aches and pains. The worst thing is probably a pain my solar plexus that comes and goes. I find taking paracetamol helps to eleviate most of the discomfort. My question is, is it normal to be experiencing this after the penicillin injection and how much longer should I expect to be feeling like this?
Thanks for your help...
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

pain int he solar plexus is most likely from inflammation of your stomach, usually from excessive stomach acid.

you should try over the counter acid reducers like maalox or mylanta or zantac or prilosec and see if these help decrease stomach acid and help your pain in the solar plexus.

have you ever tried to take a stomach acid reducer before?

Customer: replied 1 year ago.
Thanks, ***** ***** try an acid reducer to see if this helps. With regard to my question, is it normal to be feeling "sick" 5 days after a penicillin injection?
Expert:  Dr. David replied 1 year ago.

antibiotic therapy can often upset the stomach

and it can also cause diarrhea symptoms

stomach acid reducers can help your stomach

probiotics and immodium can help if you have loose stool or diarrhea symptoms.

excessive stomach acid can cause nausea and loss of appetite.

decreasing your stomach acid can help your symptoms.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
Thanks, ***** ***** say the penicillin injection may have caused the excess stomach acid?
Expert:  Dr. David replied 1 year ago.

yes, the penicillin injection can worsen stomach acid.

your diet and foods you eat can do this as well.

Related Medical Questions